A Caltech Library Service

On a class of rational social decision procedures

Ferejohn, John A. and Grether, David M. (1974) On a class of rational social decision procedures. Journal of Economic Theory, 8 (4). pp. 471-482. ISSN 0022-0531. doi:10.1016/0022-0531(74)90022-2.

Full text is not posted in this repository. Consult Related URLs below.

Use this Persistent URL to link to this item:


[No abstract]

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:© 1974 Academic Press. Received July 6, 1973. We thank Morris P. Fiorina, Charles R. Plott, and James P. Quirk for their comments and suggestions. We are especially grateful to an associate editor for many helpful comments on an earlier version of this paper. Responsibility for any remaining errors is, of course, ours. Originally issued as Social Science Working Paper 25.
Group:Social Science Working Papers
Other Numbering System:
Other Numbering System NameOther Numbering System ID
Social Science Working Paper25
Issue or Number:4
Record Number:CaltechAUTHORS:20171207-134400510
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:83732
Deposited By: Jacquelyn Bussone
Deposited On:22 Dec 2017 00:21
Last Modified:15 Nov 2021 20:13

Repository Staff Only: item control page